# SDR EISA20010030

- Difficulty date: February 23, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- Aircraft time: 81,399 hours, 56,184 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: U109592
- Part serial: 2224
- Condition: Malfunctioned
- Location: L/E Slat
- Component: Boeing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHEN RETRACTING FLAPS FROM 5 TO 2 DEGREES NR 8 SLAT WAS STUCK, IN THE EXTEND POSITION.  AMBER L/E FLAP LIGHT ILLUMINATED AND NR 8 SLAT ILLUMINATED.  CYCLED AGAIN SLAT RETRACTED.  REMOVED AND REPLACED NR 8 SLAT ACTUATOR PER M/M 27-80-00, OPS CHECK GOOD.
